# SDR AALA20120530006

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD ENTRY DOOR HAS SKIN BENT ON LOWER EDGE AT AFT CORNER.  INSTALLED DOUBLER AT LOWER EDGE AFT CORNER OF FORWARD ENTRY DOOR PER AARD 52-10-00-2.
